The reason for the appearance of white pills on the face

1 causes and factors of the appearance of white pills in the face

The reason for the appearance of white pills on the face – ” Contents1 causes and factors of the appearance of white pills in front2 other reasons that have nothing to do with acne3 reviews See a doctor4 referencesCauses and factors of the appearance of white pills in frontThe main cause of the appearance of white pills in front or what is called whiteheads is to block the skin, and this occurs due to many factors, and the following is: [1] [2]Hormonal changes: hormonal changes that occur at certain stages of life can block the pores that lead to the appearance of white pills, and this occurs due to the increase in the secretion of sebum or oils secreted by the pores and hormonal changes are also one of the common stimuli for the appearance of acne, these stages include the following:Pregnancy.Menstruation.Puberty.Certain types of contraceptives; Contraceptives that contain only protemetone can cause young adults to develop acne due to increased levels of the hormone in the body, but it is indicated that stopping taking certain types of birth control pills can also cause more acne during certain stages of the menstrual cycle in some women.Genetics: Genetics may have an effect on the chances of acne; although there is no specific gene that

2 other reasons that have nothing to do with acne

makes a person more susceptible to acne.Diet: Despite the need for more studies to see if people with acne problem can benefit from a specific diet or not; However, it is indicated that eating certain foods can exacerbate the problem of acne and worsen their symptoms, such as: foods high in carbohydrates; Such as bread and chips. [3]Work environment and some climatic conditions: Some people who work in restaurants or places where fatty materials are constantly suffered from suffering from white pills in the face, and the presence in places of air pollution and climatic areas with high form leads to the appearance of these pills. [4]Oil or greasy personal care products: The use of oil wash, hair creams and wax materials leads to the appearance of white pills. [4]Some medications: such as: corticosteroids, testosterone or lithium. [3]Tension: Tension exacerbates pre-existing acne in a person and worsened his symptoms; But it does not cause acne. [3]Other reasons have nothing to do with acneOther causes of the appearance of white pills on the face include the appearance of both, which are small bags or protrusions that appear on the skin, similar to white heads, and their appearance i

3 Reviews see a doctor

s very common; As this can appear at any age, but it is more common in newborns, a study published in the Medica Journal of Clinical Medicine in 2017 showed that the proportion of newborn is healthy that can appear in the twochers of heat up to about 50%, but They usually disappear on their own in the first few weeks, and it should be noted that the twochers of heat are formed when the skin cells known as keratin are attached to the skin, and unlike the blisters of youth; Smokers are not red and not inflamed either, and they do not arise from the blockage of the pores, but rather the upper layers of the skin, and therefore they are not considered acne; But it is often classified from the category of acne known as time. [5] [6]Reasons to see a doctorIt is worth seeing a doctor in case of discomfort of acne to those simple ones; The treatments prescribed by the doctor can help to get rid of acne for a shorter period of time and avoid its further spread, as it is worth seeing the doctor in the following cases: [7]Symptoms are not improved when following home care measures and procedures.Acne or inability to control it through non-prescription treatments.Painful or bothersome nodules.D

etails are not removed within a few weeks of their appearance. [8]the reviewerWas the article helpful?

The reason for the appearance of white pills on the face

follow our website if you looking to hear more about The reason for the appearance of white pills on the face.

Leave a Comment